Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The foundations of the calculus of variations in the large in $ m$-space. I


Author: Marston Morse
Journal: Trans. Amer. Math. Soc. 31 (1929), 379-404
MSC: Primary 49J10; Secondary 58E30
MathSciNet review: 1501489
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J10, 58E30

Retrieve articles in all journals with MSC: 49J10, 58E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501489-9
Article copyright: © Copyright 1929 American Mathematical Society